Some Results for the Bessel transform

Downloads

DOI:

https://doi.org/10.26637/mjm302/010

Abstract

In this paper, using a Bessel generalized translation, we prove the estimates for the Bessel transform in the space Lp2(R+) on certain classes of functions.

Keywords:

Bessel operator, Bessel transform, Bessel generalized translation

Mathematics Subject Classification:

42B37
  • Mohamed El Hamma Department of Mathematics, Faculty of Sciences A¨ ın Chock & University of Hassan II, Casablanca, Morocco.
  • Radouan Daher Department of Mathematics, Faculty of Sciences A¨ ın Chock & University of Hassan II, Casablanca, Morocco.
  • Salah El Ouadih Department of Mathematics, Faculty of Sciences A¨ ın Chock & University of Hassan II, Casablanca, Morocco.
  • Pages: 202-206
  • Date Published: 01-04-2015
  • Vol. 3 No. 02 (2015): Malaya Journal of Matematik (MJM)

V. A. Abilov and F. V. Abilova, Approximation of Functions by Fourier-Bessel Sums, Izd. Vyssh. Uehahn. Zaond. Mat., No. 8, 3-9 (2001).

A. Abouelaz, R. Daher and M. El Hamma, Generalization of Titchmarsh's Theorem for the Jacobi Transform, EACTA UINIVERSITATIS (NIS), Ser. Mutir. inform., 28, No 1 (2013), pp. 43-51. DOI: https://doi.org/10.2478/awutm-2013-0015

L. A. Kipriyanov, Singular Elliptic Boundary Value Problems, [in Russian], Nabk, Moscoun, (1997)

B. M. Levitan, Expansion in Fourier series and integrals over Bessel functions, Lspekhi Mat. Nauk., 6, No 2, $102-1431951)$

S S. Platonov, Bessel Generalized Tranlations and Some Problems of Approximation Theory for Functions on the Half-Line, Siberinn Math. 1., Vol. 50, No. 1, pp. 123-140, (2009). DOI: https://doi.org/10.1007/s11202-009-0015-6

S. S. Platonov, The Fourier transform of functions satisfying the Lipschitz on rank 1 symunetric spaces, Siberian Matin. J. 46(6), pp. $1105-1118$ (2005). DOI: https://doi.org/10.1007/s11202-005-0105-z

E.S. Titchmarsh, Introduction to the Theory of Fourier Integrals, Oxfond Unatdrsify Press, Ament House, London, E.C, 4.1948

Ya. I. Zhitomirskii, Cauchy's problem for systems of linear partial differentia] equations with differentia] operators of Bessel type, Mat, S6. 36, No. 2, 299-310 (1955).

  • NA

Metrics

PDF views
61
Jul 2015Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-04-2015

How to Cite

Mohamed El Hamma, Radouan Daher, and Salah El Ouadih. “Some Results for the Bessel Transform”. Malaya Journal of Matematik, vol. 3, no. 02, Apr. 2015, pp. 202-6, doi:10.26637/mjm302/010.